Tokyo Journal of Mathematics

Ruled Surfaces and Tubes with Finite Type Gauss Map

Christos BAIKOUSSIS, Bang-yen CHEN, and Leopold VERSTRAELEN

Full-text: Open access

Abstract

We prove that cylinders over curves of finite type and planes are the only ruled surfaces in Euclidean spaces with finite type Gauss map and circular cylinders are the only tubes in Euclidean 3-space with finite type Gauss map.

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 341-349.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128488

Digital Object Identifier
doi:10.3836/tjm/1270128488

Mathematical Reviews number (MathSciNet)
MR1247657

Zentralblatt MATH identifier
0798.53055

Citation

BAIKOUSSIS, Christos; CHEN, Bang-yen; VERSTRAELEN, Leopold. Ruled Surfaces and Tubes with Finite Type Gauss Map. Tokyo J. Math. 16 (1993), no. 2, 341--349. doi:10.3836/tjm/1270128488. https://projecteuclid.org/euclid.tjm/1270128488


Export citation